# SDR COMA0560688

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 15,316 hours, 13,798 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 6229336400
- Part serial: 1494
- Condition: Malfunctioned
- Location: Dg
- Part time: 27,568 hours, 25,209 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5005 - PILOT AND CO-PILOT DG WHITE FLAG AND UNRELIABLE.  REPLACED THE NR 1 AHC.
